# SDR USAA920081425

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 61,837 hours, 27,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33511314
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL-C6- EEL - EMERGENCY EXIT LIGHT AT R1 DOOR IS INOP.  REPAIRED EMERGENCY EXIT LIGHT AT R1 DOOR IAW AIRBUS AMM 33-51-00.  (A)
